Maricopa.gov HomepageContact Us (Popup Window)
Site Map | Search | Phone Directory | Departments | Services
Search
    
Skip Navigation Links

 
Current Location: Home | Calendar of Events


Calendar of Events
<June 2013>
SMTWTFS
2627282930311
2345678
9101112131415
16171819202122
23242526272829
30123456

Fridays Fitness Hike – Wagner Trail- McDowell
McDowell Mountain Regional Park
Fridays Fitness Hike – Various locations in Park- ALL Fridays Come to one or all of the Fitness Hiking Series, every Friday. We build up to a longer hike at the end of the month. Please wear sturdy shoes & bring plenty of water. This week's hike is Wagner Trail. Meet at the Wagner Trail Trailhead, in the Campground.

Date: 6/14/2013
Time: 6:00 AM - 7:00 AM    Duration: 2 hours
Speaker: Ranger Amy
Registration Required: No    
Fee: $6 per vehicle park entry fee
 
Contact: amyburnett@mail.maricopa.gov 480-471-0173x201
Location: McDowell Mountain Regional Park
 
Address:
16300 McDowell Mountain Park Dr.,Scottsdale, AZ 85269
Photo courtesy of www.visitphoenix.com, AZ  
Edible Plants of Spur Cross
Spur Cross Ranch Conservation Area
June 14 Friday 7:00 am Edible Plants of Spur Cross (easy) Which plants can you eat in the Sonoran Desert? Come join us as we look at the plants that have sustained the native peoples in this region for thousands of years. The hike will be on the Metate & Spur Cross Trails. Bring plenty of water.

Date: 6/14/2013
Time: 7:00 AM - 10:00 AM    Duration: 3 hours
Speaker: Kevin Smith, Park ranger
Registration Required: No    
Fee: $3 per person
 
Contact: Kevin Smith, Park Ranger at 480-488--6623 or e-mail kevinsmith@mail.maricopa.gov
 
***RESCHEDULED FOR 6/5*** Friday Fitness Hike - Advanced Group - San Tan
San Tan Mountain Regional Park
This Fitness Hike has been rescheduled for Wednesday, June 5th, from 7:30a.m.-9:00a.m. THERE WILL BE NO HIKE ON FRIDAY, JUNE 14th. Thank you for your understanding. Health and fitness go together hand and hand, but instead of being in a gym all day, head outside and take pleasure in the scenic beauty of the San Tans. Breathe in the fresh air, take in the sights and enjoy a few fitness facts along the way. On this 3.5-mile fitness hike we will be discussing how to recognize heat distress signals. This program is part of a hiking series that will take place on select Friday’s each month with a new fitness facts topic for each hike. This is recommended for advanced hikers only as we will be keeping a faster pace of 3-4 miles per hour during the hike

Date: 6/14/2013
Time: 7:30 AM - 9:00 AM    Duration: 1.5 hours
Speaker: Ranger Adam
Registration Required: No    
Fee: $6 vehicle park entry fee
 
More Info: http://maricopa.gov/parks/santan
Contact: (480) 655-5554 ext.201
Location: San Tan Mountain Regional Park
 
Address:
6533 W. Phillips Road
Queen Creek, AZ  
85142
Matinee Movie! “The County Parks are getting Wet ‘n’ Wild this Summer!”- Cave Creek Regional Park
Cave Creek Regional Park
Bring the kids to the park for some fun at the playground, then bring them inside the “air-conditioned” Nature Center for a fun family friendly feature film and a picnic lunch! You bring the kids and snacks and we’ll provide the entertainment! “The County Parks are getting Wet ‘n’ Wild this Summer!” That means program participants will be eligible to win a 4-pak of tickets to Wet ‘n’ Wild Phoenix! 1. Tickets will be issued one per family. 2. Families can only win one set of 2013 Wet ‘n’ Wild tickets. 3. Visitors must attend the program in full and must be present to win. At the end of the program, the Interpretive Ranger will pull one winning ticket. 4. One 4-pack will be issued per program.

Date: 6/14/2013
Time: 12:00 PM - 3:00 PM    Duration: 3 hours
Speaker: Ranger Mark
Registration Required: No    
Fee: $6.00 per vehicle park entry fee
 
Contact: Ranger Mark - markpaulat@mail.maricopa.gov
Location: Meet at the Nature Center
 
Address:
37900 N. Cave Creek Parkway
Cave Creek, AZ  
85331
Desert Awareness - Desert Knowledge - Lake Pleasant
Lake Pleasant Regional Park
Whether you are new or not to the desert you might want to take home a few tips. The Ranger will show and tell about a number of issues that might impact your visit to the desert.

Date: 6/14/2013
Time: 2:00 PM - 3:00 PM    Duration: 1 hour
Registration Required: No    
Fee: $6 per vehicle park entry fee
 
Contact: Terry Gerber, Interpretive Ranger 602-372-7460 ext. 202
Location: Lake Pleasant Regional Park Visitor Center 623-780-9857
 
Address:
Take Hwy 74 to Castle Hot Springs Rd., turn right into park, follow signs to visitor center.
Peoria, AZ  
All About Wild Horses - Usery Park
Usery Mountain Regional Park
What makes wild horses so special? Where do they come from? Where do they live? How do they survive and thrive in the wild? If you would like to know the answers to these questions, or any questions you may have about wild horses, then this one-hour presentation is for you! Bring your sandwich to the “Brown-Bag It” series inside our Nature Center as Ranger B shares some amazing facts about these majestic creatures. Location: Nature Center. Watch us feed our snakes after the program at 7pm. Then join our “Animal Flashlight Walk” at 7:30pm at no extra cost! NOTE: This program is part of the “County Parks are getting Wet ‘n’ Wild this Summer” promotion. At the end of the program, we will give away a free family four-pack (4 free tickets to the Wet ‘n’ Wild Water Park – a $160 value!!)

Date: 6/14/2013
Time: 6:00 PM    
Registration Required: No    
Fee: $6.00 per car
 
 
Animal Flashlight Walk - Usery Park
Usery Mountain Regional Park
We are the nocturnal animals of the desert and we like to hide. Help Ranger B find us if you can! If you would like to learn about us and enjoy a night walk in the desert, then join Ranger B as he takes you on this exciting 1-mile/1-hour walk along the Merkle Trail. The Merkle Trail offers universal access and the hard-smooth surface of this trail will accommodate wheelchairs and strollers. Please bring water, a flashlight, and closed-toe shoes. No pets, please. Location: Area 6. Join our “All About Wild Horses” program inside our Nature Center at 6pm, and our snake feeding at 7pm at no extra cost!

Date: 6/14/2013
Time: 7:30 PM    
Registration Required: No    
Fee: $6.00 per car